MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CEMENTED, STRAIGHT, FLUTED, 28MM COLLAR, 13MM X 120MM

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CEMENTED, STRAIGHT, FLUTED, 28MM COLLAR, 13MM X 120MM
Catalog Number CS-13120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the loosening of the segmental stem was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported by m.Post, an onkos distributor, that a 15-year-old female patient with an eleos proximal tibial replacement underwent revision surgery on (b)(6) 2025 due to aseptic loosening of a cemented segmental stem.This report captures eleos segmental stem.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
ELEOS SEGMENTAL STEM, CEMENTED, STRAIGHT, FLUTED, 28MM COLLAR, 13MM X 120MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key23744565
Report Number3013450937-2025-00394
Device Sequence Number10464193
Product Code KRO
UDI-Device IdentifierB278CS1312003M0
UDI-PublicB278CS1312003M0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCS-13120-03M
Device Lot NumberP241108-004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexFemale